# SDR IPXA2025101031266

- Difficulty date: September 25, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327072500200
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCC FLOOR BOARD 231MJ IS BROKEN. 33-033.  FLOOR BOARD 231MJ FABRICATION COMPLETE IAW SREO-16407-REQ 001 INSERT  QUANTITY 40 INSERT, EDGE FILL,  KIT INSERT GLUE.  MAJOR.
